MAUDE Adverse Event Report: RESMED LTD AIRCURVE 10 VAUTO USA CO

RESMED LTD AIRCURVE 10 VAUTO USA CO
Model Number 37211
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.(b)(4).
 
Event or Problem Description
It was reported to resmed that an aircurve 10 vauto device allegedly caught fire.There was no patient injury reported as a result of this event.

Brand Name
AIRCURVE 10 VAUTO USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key7429103
Report Number3004604967-2018-00612
Device Sequence Number18880360
Product Code BZD
UDI-Device Identifier00619498372119
UDI-Public(01)00619498372119(10)1189295
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37211
Device Catalogue Number37211
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/12/2018
Device Age20 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1